Journal of Soviet Mathematics

, Volume 58, Issue 6, pp 504–509

Iterations of rational functions and the distribution of the values of the Poincaré functions

  • A. É. Eremenko
  • M. L. Sodin
Article

DOI: 10.1007/BF01109688

Cite this article as:
Eremenko, A.É. & Sodin, M.L. J Math Sci (1992) 58: 504. doi:10.1007/BF01109688

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. É. Eremenko
  • M. L. Sodin

There are no affiliations available

Personalised recommendations